# SDR EIA2006071

- Difficulty date: March 30, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 73,634 hours, 35,203 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, ONE FASTENER HOLE HAD CRACKS COMMON TO RHS STA 800 FRAME INNER CHORD ANGLE AND STRAP AT STA 16R.  DAMAGE TRIMMED OUT AND INSTALLED REPAIR STRAPS AND FILLERS PER SRM 51-10-02, BOEING SR1D1-181882088, SRM 53-10-04, ECRA 477-51-111-1.
